# SDR DLL10950041

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1665
- Condition: Burned
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CAPTAIN TURNED ON OVERHEAD PANEL AND EYE BROW PANEL LIGHTS AND A BURNING ODOR WAS NOTICED.  AFTER LANDING INSPECTION, DISCOVERED THE RIGHT WING LANDING LIGHT SWITCH WITH EVIDENCE OF ARCING.  REPLACED SWITCH AND TERMINALS, OPERATION NORMAL.
